How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Brims Your Own Question
Dr. Brims
Dr. Brims, U.S. Licensed Physician
Category: Health
Satisfied Customers: 9616
Experience:  U.S. Licensed Physician, general surgery and internal medicine experience
14307416
Type Your Health Question Here...
Dr. Brims is online now
A new question is answered every 9 seconds

My husband took Nortriptyline at 30mg for 5 months. He had

This answer was rated:

My husband took Nortriptyline at 30mg for 5 months. He had so many side effects the MD wanted him to taper off it. He got impatient and just quit cold. He's been off it 3 weeks now. The side effects he was having are also some of the same withdrawal symptoms like tremor, twitch, spasms, soreness, and muscle pain. How long should it take before the withdrawl and/or side effect stop completely because it is fully out of his system? THANKS
Dr Brims :

Hello, welcome to Justanswer, I will try to assist you with your medical question, and any medical information you seek

Customer:

First time using this website...

Dr Brims :

It usualy takes about a week or 2 for it to be out of the system

Dr Brims :

But it can take up to 6 weeks

Customer:

So we should monitor and be concerned but not panic yet... he's had Neuro, Endocrine, and Rhuematological work ups and their best answer to his symptoms is stopping the Nortriptyline.

Dr Brims :

I see, there is no need to panic at this time, give it a few more weeks to be sure it is out of his system

Customer:

great- thank you very much. This is a great service. Sometimes you just need to ask a quick question like this. Thanks

Dr. Brims and 3 other Health Specialists are ready to help you